MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH RUBBER CAP VALVE (ONE PAIR OF LATEX STRAPS), 32OZ., STERILE; DISPOS-A-BAG

C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH RUBBER CAP VALVE (ONE PAIR OF LATEX STRAPS), 32OZ., STERILE; DISPOS-A-BAG
Model Number 150103
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the patient wanted to return the leg bag as it did not have tubing and also patient needs velcro straps.It was noted that the patient had been using products more than 90 days.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.The device was not returned for evaluation."package contains one leg bag and two latex leg straps".No root cause could be found because the reported event was unconfirmed.The device did not fail to meet relevant specifications.The product was used for treatment purposes.The product had not caused the reported failure.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "directions for use: 1.Separate notches within circles.Put straps through holes and around leg.2.Positon bag on leg with flutter valve at top.3.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard extension tubing.4.To empty dispose-a-bag leg bag, remove cap at bottom.Important: hold green connector firmly while removing cap." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LEG BAG WITH RUBBER CAP VALVE (ONE PAIR OF LATEX STRAPS), 32OZ., STERILE
Common Device Name
DISPOS-A-BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key13565336
Report Number1018233-2022-00758
Device Sequence Number16627051
Product Code KNX
UDI-Device Identifier00801741050732
UDI-Public(01)00801741050732
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number150103
Device Catalogue Number150103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2022
Supplement Date Received by Manufacturer06/06/2022
Initial Report FDA Received Date02/19/2022
Supplement Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown